JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PERTURBATION ANALYSIS OF THE MOORE-PENROSE INVERSE FOR A CLASS OF BOUNDED OPERATORS IN HILBERT SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PERTURBATION ANALYSIS OF THE MOORE-PENROSE INVERSE FOR A CLASS OF BOUNDED OPERATORS IN HILBERT SPACES
Deng, Chunyuan; Wei, Yimin;
  PDF(new window)
 Abstract
Let and be Hilbert spaces and let T,
 Keywords
generalized inverse;Moore-Penrose inverse;perturbation;block operator matrix;
 Language
English
 Cited by
1.
Γ-inverses of bounded linear operators, Acta Mathematica Sinica, English Series, 2014, 30, 4, 675  crossref(new windwow)
 References
1.
R. H. Bouldin, Generalized inverses and factorizations, Recent applications of generalized inverses, pp. 233–249, Res. Notes in Math., 66, Pitman, Boston, Mass.-London, 1982.

2.
S. L. Campbell and C. D. Meyer, Generalized Inverses of Linear Transformations, Surveys and Reference Works in Mathematics, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979.

3.
G. Chen, Y. Wei, and Y. Xue, Perturbation analysis of the least squares solution in Hilbert spaces, Linear Algebra Appl. 244 (1996), 69-80. crossref(new window)

4.
G. Chen, Y. Wei, and Y. Xue, The generalized condition numbers of bounded linear operators in Banach spaces, J. Aust. Math. Soc. 76 (2004), no. 2, 281-290. crossref(new window)

5.
G. Chen and Y. Xue, Perturbation analysis for the operator equation Tx = b in Banach spaces, J. Math. Anal. Appl. 212 (1997), no. 1, 107-125. crossref(new window)

6.
G. Chen and Y. Xue, The expression of the generalized inverse of the perturbed operator under Type I perturbation in Hilbert spaces, Linear Algebra Appl. 285 (1998), no. 1-3, 1-6. crossref(new window)

7.
J. Ding, New perturbation results on pseudo-inverses of linear operators in Banach spaces, Linear Algebra Appl. 362 (2003), 229-235. crossref(new window)

8.
J. Ding, On the expression of generalized inverses of perturbed bounded linear operators in Banach spaces, Missouri J. Math. Sci. 15 (2003), no. 1, 40-47.

9.
J. Ding and L. J. Huang, On the continuity of generalized inverses of linear operators in Hilbert spaces, Linear Algebra Appl. 262 (1997), 229-242. crossref(new window)

10.
J. Ding and L. J. Huang, Perturbation of generalized inverses of linear operators in Hilbert spaces, J. Math. Anal. Appl. 198 (1996), no. 2, 506-515. crossref(new window)

11.
J. Ding and L. J. Huang, On the perturbation of the least squares solutions in Hilbert spaces, Linear Algebra Appl. 212/213 (1994), 487-500. crossref(new window)

12.
J. Ding and Y.Wei, Relative errors versus residuals of approximate solutions of weighted least squares problems in Hilbert space, Comput. Math. Appl. 44 (2002), no. 3-4, 407-411. crossref(new window)

13.
C. W. Groetsch, Generalized Inverses of Linear Operators: representation and approximation, Monographs and Textbooks in Pure and Applied Mathematics, No. 37. Marcel Dekker, Inc., New York-Basel, 1977.

14.
M. Z. Nashed, Generalized Inverses and Applications, Academic Press, New York, 1976.

15.
G. W. Stewart, On the perturbation of pseudo-inverses, projections and linear least squares problems, SIAM Rev. 19 (1977), no. 4, 634-662. crossref(new window)

16.
Y. Wei, The representation and approximation for the weighted Moore-Penrose inverse in Hilbert space, Appl. Math. Comput. 136 (2003), no. 2-3, 475-486. crossref(new window)

17.
Y. Wei and G. Chen, Perturbation of least squares problem in Hilbert spaces, Appl. Math. Comput. 121 (2001), no. 2-3, 177-183. crossref(new window)

18.
Y. Wei and G. Chen, Some equivalent conditions of stable perturbation of operators in Hilbert spaces, Appl. Math. Comput. 147 (2004), no. 3, 765-772. crossref(new window)

19.
Y.Wei and J. Ding, Representations for Moore-Penrose inverses in Hilbert spaces, Appl. Math. Lett. 14 (2001), no. 5, 599-604. crossref(new window)

20.
J. Zhou and G. Wang, Block idempotent matrices and generalized Schur complement, Appl. Math. Comput. 188 (2007), no. 1, 246-256. crossref(new window)

21.
C. Zhu, J. Cai, and G. Chen, Perturbation analysis for the reduced minimum modulus of bounded linear operator in Banach spaces, Appl. Math. Comput. 145 (2003), no. 1, 13-21. crossref(new window)